# SDR HEEA064900

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 350A33200405
- Condition: Failed
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BEARING FAILED TACTILE CHECK.
